Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Lobatchewsky manifolds


Author: Su-Shing Chen
Journal: Bull. Amer. Math. Soc. 80 (1974), 244-247
MSC (1970): Primary 53C30, 22E40
DOI: https://doi.org/10.1090/S0002-9904-1974-13444-0
MathSciNet review: 0339014
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov. 90 (1967) Proc. Steklov Inst. Math. 90 (1967). MR 36 #7157; 39 #3527. MR 224110
  • 2. V. I. Arnol'd and A. Avez, Problèmes ergodiques de la méchanique classique, Gauthier-Villars, Paris, 1967; English transl., Benjamin, New York, 1968. MR 35 #334; 38 #1233. MR 209436
  • 3. R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1-49. MR 40 #4891. MR 251664
  • 4. A. Borel, Density properties for certain subgroups of semisimple groups without compact components, Ann. of Math. (2) 72 (1960), 179-188. MR 23 #A964. MR 123639
  • 5. S. Chen and L. Greenberg, On hyperbolic spaces, Contributions to Analysis: A Collection of Papers Dedicated to Lipman Bers, Academic Press, New York (to appear). MR 332410
  • 6. S. Chen, On subgroups of the noncompact real exceptional Lie group F, Math. Ann. 204 (1973), 271-284. MR 369613
  • 7. P. Eberlein, Geodesic flows on negatively curved manifolds. I, Ann. of Math. 95 (1972), 492-510. MR 310926
  • 8. P. Eberlein, Some properties of the fundamental group of a Fuchsian manifold, Invent. Math. 19 (1973), 5-13. MR 400250
  • 9. P. Eberlein, Geodesic flow in certain manifolds without conjugate points, Trans. Amer. Math. Soc. 167 (1972), 151-170. MR 45 #4453. MR 295387
  • 10. W. Gottschalk and G. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., vol. 36, Amer. Math. Soc., Providence, R.I., 1955. MR 17, 650. MR 74810
  • 11. L. Greenberg, Discrete subgroups of the Lorentz group, Math. Scand. 10 (1962), 85-107. MR 25 #5128. MR 141731
  • 12. L. Greenberg, Commensurable groups of moebius transformations, Conference on Discontinuous Groups and Riemann Surfaces, Ann. Math. Studies (to appear). MR 338324
  • 13. S. Helgason, Differential geometry and symmetric spaces, Pure and Appl. Math., vol. 12, Academic Press, New York, 1962. MR 26 #2986. MR 145455
  • 14. W. Klingenberg, Geodätischer Fluß auf Mannigfaltigkeiten vom hyperbolischeu Typ, Invent. Math. 14 (1971), 63-82. MR 45 #6034. MR 296975
  • 15. S. Kobayashi and K. Nomizu, Foundations of differential geometry. Vol. II, Interscience, New York, 1969. MR 238225
  • 16. H. B. Lawson, Jr. and S. T. Yau, Compact manifolds of nonpositive curvature, J. Differential Geometry 7 (1972), 211-228. MR 334083
  • 17. G. D. Mostow, Some new decomposition theorems for semisimple groups, Mem. Amer. Math. Soc. 14 (1955), 31-54. MR 16, 1087. MR 69829
  • 18. J. Nielsen, Über Gruppen linearer Transformationen, Mitt. Math. Ges. Hamburg 8 (1940), part 2, 82-104. MR 2, 213. MR 3403
  • 19. A. Selberg, Recent developments in the theory of discontinuous groups of motions of symmetric spaces, Proc. Fifteenth Scand. Congress (Oslo, 1968), Lecture Notes in Math., vol. 118, Springer, Berlin, 1970, pp. 99-120. MR 41 #8595. MR 263996
  • 20. C. L. Siegel, Bemerkung zu einem Staze von Jakob Nielsen, Mat. Tidsskr. B. 1950, 66-70. MR 12, 390. MR 38350

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C30, 22E40

Retrieve articles in all journals with MSC (1970): 53C30, 22E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13444-0

American Mathematical Society